Back to Ask the Diabetes Team Pills for Diabetes

Pills for Diabetes from 2002

  1. I have type 2 diabetes, have been taking pills for three months, and I am having bouts of light-headedness several times a week. (31 Dec 2002)
  2. If I check my blood sugar and it is high, can I take my medications (Actos and Starlix) without eating? (30 Dec 2002)
  3. Can metformin cause hair loss? (30 Dec 2002)
  4. Can this be a result of drug interaction or something else? (27 Dec 2002)
  5. Can Actos cause problems with your body after taking it for so long? (27 Dec 2002)
  6. Should I be taking more metformin? (5 Dec 2002)
  7. Are patients with type 1 diabetes treated with oral hypoglycemic agents to improve their response to injected insulin? (25 Nov 2002)
  8. Both my father and I are treated with metformin and are experiencing stomach cramping and foul smelling gas. (24 Nov 2002)
  9. I do not have diabetes, but my doctor has prescribed metformin to help me lose weight. Does this make sense to you? (23 Nov 2002)
  10. Will the Glucophage help both the insulin resistance and the non ovulation problem? (18 Nov 2002)
  11. Could be the metformin actually be causing all the hair loss? (13 Nov 2002)
  12. I went into what is called metformin-induced lactic acidosis shock. I want to know if there are any after effects I will now have. (18 Oct 2002)
  13. Do you have any suggestions for me? Do you think the medications could be causing all of these symptoms? (8 Oct 2002)
  14. Please answer my questions since nobody in Gaza (Israel) knows anything about type 2 in children, and I'm worried. (7 Oct 2002)
  15. I have a lot of diarrhea with the Glucovance, and I've seen a whole pill undigested with the diarrhea. Should I be concerned? (7 Oct 2002)
  16. If I continue to have high blood sugars after giving birth, which oral medications are safe to take while breastfeeding? (30 Sep 2002)
  17. Do I have type 1 diabetes? If I am in fact in the honeymoon period, is it safe for me to be on Prandin? (30 Sep 2002)
  18. I was able to keep my sugar under control just using Precose, but my new doctor refuses to renew my prescription. (30 Sep 2002)
  19. About a week after I started taking Glucophage XR, I began to notice yellow pill shaped objects in my stool. (25 Sep 2002)
  20. Is it possible the Actos caused my levels to skyrocket? (24 Sep 2002)
  21. My Glucophage XR seems to be passing right through me. Should I bring this to my doctor"s attention? (24 Sep 2002)
  22. I was switched to the generic form of Glucophage, and my glucose levels have been rising ever since. (17 Sep 2002)
  23. Is there a consequence to stopping the Glucophage entirely? (5 Sep 2002)
  24. Is there is any research on the effects of diabetes medications and only having one kidney? (5 Sep 2002)
  25. Is there any difference between the effectiveness of Glucophage and generic metformin? (30 Aug 2002)
  26. Does this drug contain metformin? Could it cause lactic acidosis? (21 Aug 2002)
  27. My nine year old son is on Glucophage, and I have several questions. (18 Aug 2002)
  28. Does Glucobay (acarbose) tablets hinder conception? Is it unsafe in pregnancy? (16 Aug 2002)
  29. My doctor says that if an increase in Actos doesn't work, he will have to put me on insulin. What can I do? (14 Aug 2002)
  30. My husband has type 2 diabetes, and the glands in his cheeks are really swollen. Can this be caused his Actos? (29 Jul 2002)
  31. My mother-in-law's physician assistant took her off her oral agent and her blood sugars seem high. Does this seem right? (27 Jul 2002)
  32. Is my tiredness and muscle pain, by some chance, a side effect of my Glucovance? (27 Jul 2002)
  33. Could my hair loss be a result of metformin's reported affect on the absorption of Vitamin B12? (6 Jul 2002)
  34. Can you comment on using Glucophage in type 1 diabetes? What is the possibility of my daughter having both type 1 and type 2 diabetes? (28 Jun 2002)
  35. Why do I need two medications if my readings had only been high for a week and a half? Is this usual? (28 Jun 2002)
  36. Is it normal for someone with recently diagnosed diabetes to have this kind of reaction? Is it normal for a doctor to not explain anything? (26 Jun 2002)
  37. My sister-in-law is off Glucophage due to an irritable colon, but now is back to terrible insulin resistance. What can be done? (21 Jun 2002)
  38. Could Glucophage be causing some of my problems? (7 Jun 2002)
  39. Is there any medication that you know of that I can take that will not have these effects and yet help keep my numbers down? (5 Jun 2002)
  40. I'm thinking that, if I knew a little more about how Glucophage actually works with what I eat, I could do better. (4 Jun 2002)
  41. Since I have been taking my diabetes medications, I tend to forget things more and have a hard time speaking. (30 May 2002)
  42. I was switched to the generic form of metformin and I noticed I gained five pounds. Does the generic form work as well? (28 May 2002)
  43. What is the function of metformin and its side effects if any? (16 May 2002)
  44. Why would Glucophage and Glucovance elevate my blood sugar? (9 May 2002)
  45. Is this okay to be taking all of this diabetes medicine together? (26 Apr 2002)
  46. What is causing the itching? Can you give me some advice on how to relieve it? (18 Apr 2002)
  47. My grandma has been complaining about stomach pain, and the doctor said she should take Tylenol. (13 Apr 2002)
  48. Has Glucophage been approved for use in teenagers who are insulin resistant? (24 Mar 2002)
  49. Will the thiazolidinediones work for my husband? What are the side effects? (19 Mar 2002)
  50. Can you tell me if Glucovance has been recalled? Have there been reports that it has done any damage? (10 Mar 2002)
  51. Does Avandia work the same as metformin? Have there been any studies done on the effects of metformin and Avandia in type 1 diabetes? (22 Feb 2002)
  52. I take metformin and have sticky stools. Is there another medication to use besides that? (20 Feb 2002)
  53. I take Glucophage twice a day. The problem is that throughout the day I feel sick to my stomach, and I have a headache all the time. (16 Feb 2002)
  54. Was my mother on Rezulin long enough to damage her liver? (9 Jan 2002)
  55. For the last 20 years, I've always been tired and worn down, especially after eating. Is the energy boost being caused by a side effect of the Glucophage? (7 Jan 2002)

[ Topical Index | Current Pills Questions | Questions from 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000 | 1999 | 1998 | 1997 | 1996 ]

  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:08:50
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.